# SDR SIMA963169

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 330151
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3559 - MIDDLE CABIN LEFT SIGN BETWEEN ROW 7 AND 8 INOP.  RAI'D POWER PACK 23LM FOR ROW 7 AND 8 AND PERFORMED OPERATIONAL CHECK.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
